# SDR USAA041030

- Difficulty date: December 6, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- Engine: Cfmint CFM563B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - B CK - SKIN, 3 INCH CRACK, SKIN AT STA 740, STR 18R.  INSTALLED DOUBLER IAW SRM.
